

## 2010FY Semiosis March Work Shop Time Table(draft)

DATE: 2011/3/18 Fri. 9:00 (Open)  $\sim 17:00$ 

CONFERENCE VENUE: Clock Tower International Conference Hall I

http://www.kyoto-u.ac.jp/en/clocktower/about/2f.htm

GUEST: Dr. Marek Makowsi (IIASA)

## **TimeTable**

9:10	Registration
9:30	"Design Theory for Dynamical Systems with Semiosis" (30min)
	Prof. Tetsuo Sawaragi
10:00	Group1 report; presented by group leader (30min)
10:30	G1 Poster session (40min)
	"Segmentation of motor commands based on muscle synergy and generation
	of adaptive human walking based on a neuromusculoskeletal model"
	Shinya Aoi
	"Evaluation of the role of kinematic synergy on human walking based on
	the fluctuation" Tetsuro Funato
	"Analysis of human walking phase response against translational
	perturbation of floor" Tetsuro Hosokawa
	"Extraction of Cognitive Index of Dynamic Parameter in Human Motion"
	Kenichi Mishima
	"Analysis Method of Acquisition Process of Operational Skills using
	"Analysis Method of Acquisition Process of Operational Skills using Singular Spectrum Transformation" Masaharu Kidzu
	Singular Spectrum Transformation" Masaharu Kidzu
11:10	Singular Spectrum Transformation" Masaharu Kidzu "Evaluation of Master Controllers for a Train Based on Feature Extraction of
11:10 11:30	Singular Spectrum Transformation" Masaharu Kidzu "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto
	Singular Spectrum Transformation" Masaharu Kidzu  "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto  Group2 report; presented by group leader (30min)
	Singular Spectrum Transformation" Masaharu Kidzu  "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto  Group2 report; presented by group leader (30min)  G2 Poster session (40min)
	Singular Spectrum Transformation" Masaharu Kidzu  "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto  Group2 report; presented by group leader (30min)  G2 Poster session (40min)  "A Prediction Market Approach to Facilitating Consensus Building
	Singular Spectrum Transformation" Masaharu Kidzu  "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto  Group2 report; presented by group leader (30min)  G2 Poster session (40min)  "A Prediction Market Approach to Facilitating Consensus Building on a Perceptual Map" Toshiyuki Komatsu
	Singular Spectrum Transformation" Masaharu Kidzu  "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto  Group2 report; presented by group leader (30min)  G2 Poster session (40min)  "A Prediction Market Approach to Facilitating Consensus Building on a Perceptual Map" Toshiyuki Komatsu  "A tree-shaped motion strategy for robustly executing robotic
	Singular Spectrum Transformation" Masaharu Kidzu  "Evaluation of Master Controllers for a Train Based on Feature Extraction of Operational Behaviors" Takafumi Okamoto  Group2 report; presented by group leader (30min)  G2 Poster session (40min)  "A Prediction Market Approach to Facilitating Consensus Building on a Perceptual Map" Toshiyuki Komatsu  "A tree-shaped motion strategy for robustly executing robotic assembly tasks" Yusuke Bota

Transformation" Hisato Tokunaga



12:10	Lunch (60min)
13:10 13:50	Group3 report; presented by group leader (30min) G3 Poster session (40min)
	"Quantification of chondrocyte aggregation behavior" Yuji Takeda
	"Adaptive behaviors of movable oscillators linked by plastic connections"
	Takaaki Aoki and Toshio Aoyagi
	"WSTA method: measurement of phase sensitivities of oscillatory elements using fluctuating stimuli" Kaiichiro Ota, Takashi Imai, Toshio Aoyagi
	"Integrative Cognition of Linguistic and Behavioral Processes in  Robot with Neuro-dynamical System" Tetsuya Ogata, Wataru Hinoshita
	"Classification of Known and Unknown Environmental Sounds using
	Self-organized Space in Neuro-dynamical System" Tetsuya Ogata, Yang Zhang
	"Adaptive walking pattern recognition focusing on similarities and
	differences in plantar pressure information" Yukari Yamamoto
14:30	Discussion (30min)
15:00	Dr. Marek Makowski Lecture (40min)
	"Multiple-criteria analysis of conflicting attainablr goals"
15:40	Poster session ; including YSSP members (50min)

16:30 Closing